Liquid Naproxen

Naproxen (brand names include Aleve®, Naprosyn®, EC-Naprosyn®, Anaprox®, Anaprox® DS, and Naprelan®) is a medication licensed to treat several conditions related to pain, inflammation, fever, and stiffness. The medication comes in tablet, caplet, or liquid form. It is usually taken by mouth no more than twice daily or every 12 hours as needed (or as directed by your healthcare provider) for pain relief.
 
The liquid form of naproxen is only available by prescription and comes in one strength: Naproxen 125 mg/5 mL oral suspension -- one teaspoon (5 mL) contains 125 mg of naproxen. It works by inhibiting the action of certain hormones that cause inflammation and pain in the body.
 
Although most people tolerate naproxen well, the medication is not suitable for everyone. Some of the common side effects include dizziness, constipation, and nausea.
 
(Click Naproxen for a more in-depth look at how naproxen liquid, tablets, and caplets work, potential side effects, general dosing guidelines, and information on what to tell your healthcare provider before using this medication.)
 
Top Foods to Fight Inflammation
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.